# SDR CHQA20131005361

- Difficulty date: October 5, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,472 hours, 21,389 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,329 hours, 24,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN EMERGENCY LIGHT WAS FOUND TO HAVE BROKEN WIRES.  REPLACED THE EMERGENCY LIGHT. OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
